I was on Cerazette and then ended up taking EllaOne on 8th September as I didn't realize I had run out if Cerazette. I didn't have any side effects until around a week later est 15th. They started with a lower stomach ache that felt a little like cramps - they weren't unbearable so I brushed it off. The last few days I have started to feel a little nauseous, mainly in the mornings. Today I woke up and have felt quite dizzy. Is this normal and is it normal for the side effects to start around a week later? Has anyone else experienced this?
Side effects of taking EllaOne?
Question posted by Reactionrash on 26 Sep 2021
Last updated on 14 June 2022 by Saywhat88
I was extremely crampy and had sore boobs. My tests were negative and I got my cycle
Yes, its normal to get side effects that long after using an emergency hormonal contraceptive tablet. Everyone is different, but that is something I've seen a lot.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.